# SDR RAIA201710270001

- Difficulty date: October 27, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 42,116 hours, 38,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-07 EXTERNAL FUSELAGE SKIN PROTRUDED AND HAS NUMEROUS FASTNER HEADS PULLING THROUGH SKIN FR 67 STRINGER 20L THROUGH 19R. REMOVED AND INSTALLED SKIN AT SKIN FR 67 STRINGER 20L THROUGH 19R. SUPPORTING DOCUMENTS HAVE BEEN SENT TO 9-AMC-SDR-PROGMGR@FAA.GOV WITH THE SUBJECT: 615AE SDR # RAIA201710270001
TO 9-AMC-SDR-PROGMGR@FAA.GOV WITH THE SUBJECT: 615AE SDR # RAIA201710270001
